Open Access
Translator Disclaimer
March, 1989 On the Structure of Transformation Models
Niels Christian, Bang Jespersen
Ann. Statist. 17(1): 195-208 (March, 1989). DOI: 10.1214/aos/1176347011

Abstract

In this paper we characterize transformation models by means of the functional form of the densities. We discuss sufficiency of the pair $(t, \pi)$ where $t$ is an equivariant estimator and $\pi$ is a maximal invariant. Furthermore, we introduce and discuss the algebraic concept of structural sufficiency. This gives rise to an example of a transformation model where $(t, \pi)$ is nonsufficient.

Citation

Download Citation

Niels Christian. Bang Jespersen. "On the Structure of Transformation Models." Ann. Statist. 17 (1) 195 - 208, March, 1989. https://doi.org/10.1214/aos/1176347011

Information

Published: March, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0684.62009
MathSciNet: MR981445
Digital Object Identifier: 10.1214/aos/1176347011

Subjects:
Primary: 62A05
Secondary: 57S99, 62B05

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 1 • March, 1989
Back to Top